Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 7, NWS Gaylord, MI

June 5, 2005Presque Isle County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 5, 2005, 8:33 PM EDT for Presque Isle County, Michigan. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2005, 8:33 PM EDT (00:33 UTC)
Expired
Jun 5, 2005, 9:12 PM EDT
In force
39 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Presque Isle County, MI

The radar

The NCL Michigan radar (KAPX), 87 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 8:50 PM EDTHAIL 0.75Rogers City, MI&&
Jun 5, 8:50 PM EDTHAIL 1Rogers City, MI
Jun 5, 8:50 PM EDTHAIL 1.25Rogers City, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 00:00Z, 0.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 00:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 00:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 060034
SVRAPX
MIC141-060130-
/O.NEW.KAPX.SV.W.0007.050606T0033Z-050606T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
833 PM EDT SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PRESQUE ISLE COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 930 PM EDT

* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
  SOUTHWEST OF HAWKS...OR ABOUT 13 MILES NORTHEAST OF ATLANTA...
  MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HAWKS AROUND 845 PM EDT...
  METZ AROUND 850 PM EDT...
  HAGENSVILLE AND 7 MILES NORTHWEST OF POSEN AROUND 855 PM EDT...
  INTERSECTION OF M-65 AND US-23 AND ROGERS CITY AROUND 900 PM EDT...

THIS STORM HAS HAD A HISTORY OF PRODUCING HAIL UP TO QUARTER SIZE 
AND DAMAGING WIND GUSTS ACROSS CRAWFORD...OSCODA...AND MONTMORENCY 
COUNTIES.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4521 8368 4521 8386 4523 8387 4522 8409
      4547 8389 4544 8382 4540 8376 4542 8371
      4537 8365 4534 8350

$$
2 follow-up statements
000 
WWUS34 KAPX 060054
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
853 PM EDT SUN JUN 5 2005

MIC141-060130-
/O.CON.KAPX.SV.W.0007.000000T0000Z-050606T0130Z/
PRESQUE ISLE MI-
853 PM EDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM EDT FOR
PRESQUE ISLE COUNTY...

AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HAWKS...OR ABOUT 8 MILES SOUTHWEST OF ROGERS CITY...MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROGERS CITY AND 7 MILES NORTHWEST OF INTERSECTION OF M-65 AND US-23
  AROUND 905 PM EDT...

AT 850 PM EDT...HAIL UP TO ONE INCH IN DIAMETER WAS REPORTED IN 
ROGERS CITY.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4521 8368 4521 8386 4523 8387 4522 8409
      4547 8389 4544 8382 4540 8376 4542 8371
      4537 8365 4534 8350

$$
000 
WWUS34 KAPX 060112
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
909 PM EDT SUN JUN 5 2005

MIC141-060119-
/O.CAN.KAPX.SV.W.0007.000000T0000Z-050606T0130Z/
PRESQUE ISLE MI-
909 PM EDT SUN JUN 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR PRESQUE ISLE COUNTY IS
CANCELLED...

AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.

LAT...LON 4521 8368 4521 8386 4523 8387 4522 8409
      4547 8389 4544 8382 4540 8376 4542 8371
      4537 8365 4534 8350

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:30 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 5, 8:30 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
830 PM EDT SUN JUN 5 2005

.UPDATE...UPDATED GRIDDED/TEXT FORECASTS TO ACCOUNT FOR EXPIRED
TORNADO WATCH...AND TO ACCOUNT FOR LATEST TRENDS.
THUNDERSTORMS...SOME STILL PRODUCING DAMAGING WINDS AND SEVERE
HAIL...REMAIN CONCENTRATED ACROSS THE EASTERN 1/3 OF NORTHERN LOWER
MI...THUS CONTINUED LIKELY POPS THERE THROUGH MIDNIGHT.
MEANWHILE...ATTENTION WILL TURN TO UPSTREAM THUNDERSTORMS...
ASSOCIATED WITH MAIN UPPER TROUGH/SURFACE COLD FRONT...ADVANCING
TOWARD THE FORECAST AREA. DIURNAL STABILIZATION OF ENVIRONMENT
ACROSS N/W COUNTIES OF THE FORECAST AREA AND UPSTREAM TRENDS SUGGEST
THESE THUNDERSTORMS SHOULD WEAKEN SOMEWHAT AS THEY PUSH INTO THE
AREA AROUND MIDNIGHT. HOWEVER...A FEW THUNDERSTORMS MAY STILL BE
CAPABLE OF GUSTY WINDS AND MARGINALLY SEVERE HAIL AS THEY INITIALLY
PUSH INTO FAR N/NW COUNTIES. FOR NOW...WILL HOLD POPS IN THE 40-50%
RANGE TO ACCOUNT FOR COLD FROPA OVERNIGHT.

ROWLEY

&&

.PREVIOUS DISCUSSION...ISSUED 439 PM EDT SUN JUN 5

DISCUSSION...MAIN FORECAST CONCERN ARE THE SEVERE THUNDERSTORMS
CURRENTLY IN THE FORECAST AREA. THE MAIN SFC LOW IS NORTH OF
MINNESOTA WITH A WEAK WARM FRONT BOUNDARY RUNNING NORTH OF LAKE
SUPERIOR. AT 500 MB, THE TROUGH IS BEGINNING TO LIFT AS THE HEAD OF
THE JET MAX MOVES THROUGH THE STRAITS. CURRENT BOUNDARIES THAT ARE
FOCUSING CONVECTION ARE FROM THE MORNING CONVECTION/CLOUDY-CLEAR
BOUNDARY THAT RUNS NORTH-SOUTH AND AN OUTFLOW BOUNDARY ROUGHLY FROM
MGN TO PZQ FROM ANOTHER BATCH OF THUNDERSTORMS FROM THE EARLY
AFTERNOON.

TONIGHT...INITIAL STRONG TO SEVERE THUNDERSTORMS ARE MOVING TO THE
NORTHEAST AND WILL BE OUT OF THE REGION IN THE NEXT HOUR OR TWO.
TEMPERATURES TO THE WEST ARE STILL RUNNING IN THE UPPER 80S WITH TD
OF AROUND 60 STILL PREVALENT. MODIFYING THE NAM SOUNDING FOR 00Z
WITH AN 86/62 PARCEL STILL YIELDS 1000 J/KG AT THE LEAST. WITH THE
RRQ OF THE 500 MB JET MOVING INTO THE AREA EXPECT THAT THIS WILL
CONTINUE THE THUNDERSTORM THREAT.  THE MAIN CONCERN THEN TONIGHT
WILL BE HEAVY RAIN AS THE 850 MB WIND INCREASES TO 30+ KTS.

MONDAY...MOISTURE BEGINS TO WANE DURING THE MORNING IN N LOWER WITH
THE 700-500 MB LAYER FALLING TO AROUND 25%. IN E UPPER THE MOISTURE
STAYS AROUND WITH THE SECOND FRONT MOVING IN FROM LAKE SUPERIOR.
WITH THE 850 TEMPERATURES FALLING TO AROUND 10C ON THE NAM AND +7C
ON THE GFS AROUND 18Z. SO WILL GO WITH A CHANCE OF RAIN SHOWERS IN E
UPPER WITH THE COLD FRONT. THE DRYNESS OF THE UPPER LEVELS, LOOKS
LIKE IT WOULD KEEP THE RAIN OUT F NORTHERN LOWER.

MONDAY NIGHT/TUESDAY...OVERNIGHT THE 850 LAYER RH DRIES OUT WITH THE
BUILDING OF THE SFC HIGH INTO THE REGION. THIS WILL CONTINUE THE DRY
WEATHER UNTIL THE AFTERNOON. THEN AROUND 18Z THE WARM FRONT THAT
DEVELOPS FROM THE SFC LOW OVER SOUTH DAKOTA. THIS COUPLED WITH THE
RRQ OF THE 500 MB JET THAT IS PASSING NORTH OF THE LAKE HURON WILL
HELP TO BRING IN THE CHANCE OF THUNDERSTORMS.

TUESDAY NIGHT...THE BAROCLINIC ZONE THAT SETS UP WILL HELP TO LIMIT
THE THUNDERSTORMS TO NORTHERN LOWER AS THE WARM SECTOR STAYS SOUTH
OF THE STRAITS. THE GFS LOOKS TO SET UP SOME SORT OF CONVECTIVE
FEEDBACK IN E UPPER, CONSIDERING THAT THE NAM HAS A SIMILARLY STRONG
BAROCLINIC ZONE SO WOULD BELIEVE THAT THE NAM HAS THE BETTER IDEA.

EXTENDED (WEDNESDAY THROUGH SUNDAY)...ENSEMBLE MEANS ARE IN PRETTY
GOOD AGREEMENT WITH THE STALLING OF THE 500 MB TROUGH IN THE
SOUTHWEST AND THE BUILDING OF THE RIDGE IN THE CENTRAL EASTERN PARTS
OF THE CONUS.  WITH THE PATTERN SHIFT IN THE OFFING, THE SPREAD IN
THE LATER PERIODS OF THE 500 MB PATTERN SOLUTIONS IS GETTING PRETTY
BROAD. SO CONFIDENCE IS LOWER THAN USUAL WITH THE LATER PERIOD.
WITH THE BOUNDARY THAT IS PROGGED TO STALL TO THE SOUTH, THINK THAT
THE FORECAST MAY END UP A BIT MORE PESSIMISTIC THAN IT SHOULD BE,
BUT WITH THE UNCERTAINTY OF THE LATER PERIODS. SO THE FORECAST WILL
GO LIKE THIS...BY WEDNESDAY, A WARM FRONT IS EXPECTED TO MOVE BACK
NORTH AND WITH THE SFC LOW APPROACHING. THURSDAY, THE SFC LOW/TRIPLE
POINT MOVES INTO THE REGION, SO HAVE GONE WITH A CHANCE OF
THUNDERSTORMS ACROSS THE FORECAST AREA. BY THE EVENING THE LOW AND
THE FRONT WILL HAVE MOVED TO THE EAST WITH THE COLD FRONT IN
SOUTHERN LOWER, HOWEVER, WITH THE SFC LOW NOW OCCLUDING, WILL LEAVE
IN THE CHANCE OF SHOWERS. FRIDAY, WILL LEAVE A CHANCE FOR
THUNDERSTORMS IN N LOWER AND CHANCE OF SHOWERS IN E UPPER AS THE LOW
PULLS OFF TO THE NE, THEN JUST A CHANCE OF SHOWERS OVERNIGHT AS THE
WEAK SFC TROUGH MOVES THROUGH. SATURDAY/SUNDAY, THE SFC HIGH BUILDS
IN AND WILL PLAY IT OPTIMISTIC FOR NOW WITH DRY WEATHER.

LUTZ

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 5, 1:55 PM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
155 PM EDT SUN JUN 5 2005

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-061000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
155 PM EDT SUN JUN 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS
EASTERN UPPER AND NORTHERN LOWER MICHIGAN. WIND GUSTS TO 80
MPH...HAIL UP TO 2 INCHES IN DIAMETER...AND TORNADOES ARE ALL
POSSIBLE. SEE ONGOING WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON. THESE STORMS
ARE NOT EXPECTED TO BE SEVERE...BUT COULD PRODUCE GUSTY WINDS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MICHIGAN
TUESDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON INTO
TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

JZ/SMITH

In the hours before

Special weather statement, Jun 5, 4:38 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
438 PM EDT SUN JUN 5 2005

MIZ016-019>021-025>027-031>033-060300-
ANTRIM-BENZIE-CHARLEVOIX-EMMET-GRAND
TRAVERSE-KALKASKA-LEELANAU-MANISTEE-MISSAUKEE-WEXFORD-
438 PM EDT SUN JUN 5 2005

THE TORNADO WATCH HAS BEEN CANCELLED FOR PORTIONS OF NORTHERN
MICHIGAN. THE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN NORTHERN LOWER MICHIGAN
     ANTRIM...GRAND TRAVERSE...KALKASKA...BENZIE...MANISTEE...
     WEXFORD...MISSAUKEE...CHARLEVOIX...EMMET AND LEELANAU.

THIS WILL BE THE LAST STATEMENT REGARDING THIS TORNADO WATCH FOR THE
LISTED COUNTIES. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR
LOCAL MEDIA FOR THE LATEST INFORMATION.
Special weather statement, Jun 5, 4:39 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
439 PM EDT SUN JUN 5 2005

MIZ017-018-022>024-028>030-034>036-041-042-060000-
ALCONA-ALPENA-ARENAC-CHEBOYGAN-CRAWFORD-GLADWIN-IOSCO-MONTMORENCY-
OGEMAW-OSCODA-OTSEGO-PRESQUE ISLE-ROSCOMMON-
439 PM EDT SUN JUN 5 2005

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING
FOR PORTIONS OF NORTHERN MICHIGAN. THIS WATCH INCLUDES THE FOLLOWING
COUNTIES...

IN NORTHERN LOWER MICHIGAN
     CHEBOYGAN...PRESQUE ISLE...OTSEGO...MONTMORENCY...CRAWFORD...
     ALCONA...OSCODA...IOSCO...ROSCOMMON...OGEMAW...ARENAC...GLADWIN
     AND ALPENA.

THIS WATCH INCLUDES THE ADJOINING COASTAL WATERS OF AFFECTED
LAKESHORE COUNTIES.

A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. IF YOU
LIVE IN OR NEAR THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING
WEATHER CONDITIONS. BE PREPARED TO TAKE ACTION IF SEVERE WEATHER
APPROACHES.
Local storm report, Jun 5, 5:04 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
504 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     LONG RAPIDS             45.13N 83.73W
06/05/2005                   ALPENA             MI   LAW ENFORCEMENT

            THREE FOOT DIAMETER TREE BLOWN ACROSS ROAD.

&&

SMITH
Local storm report, Jun 5, 5:25 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
525 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             LINCOLN                 44.69N 83.41W
06/05/2005  1.00 INCH        ALCONA             MI   TRAINED SPOTTER

&&

SMITH
Local storm report, Jun 5, 7:57 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
757 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             10 E GRAYLING           44.66N 84.51W
06/05/2005  1.00 INCH        CRAWFORD           MI   TRAINED SPOTTER

            12 INCH TREE UPROOTED AND NUMEROUS LIMBS DOWN.

&&

MJP
Local storm report, Jun 5, 8:32 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
832 PM EDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             LEWISTON                44.88N 84.32W
06/05/2005  0.75 INCH        MONTMORENCY        MI   TRAINED SPOTTER

0800 PM     TSTM WND DMG     LEWISTON                44.88N 84.32W
06/05/2005                   MONTMORENCY        MI   TRAINED SPOTTER

            NUMEROUS TREES UP TO THREE FEET IN DIAMETER BLOWN DOWN.

0801 PM     TSTM WND DMG     5 SW ATLANTA            44.95N 84.22W
06/05/2005                   MONTMORENCY        MI   TRAINED SPOTTER

            NUMEROUS SMALL TREES AND LIMBS DOWN.

0815 PM     HAIL             1 E ATLANTA             45.00N 84.13W
06/05/2005  0.75 INCH        MONTMORENCY        MI   TRAINED SPOTTER

&&

MJP

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:00 PM EDTSpecial Marine WarningAPX2 hr
Jun 5, 11:00 PM EDTSpecial Marine WarningAPX90 min
Jun 5, 11:41 PM EDTSpecial Marine WarningAPX2 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.